| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article

Research articles

ScienceAsia (): 395-397 |doi: 10.2306/scienceasia1513-1874...395


Two inequalities of unitarily invariant norms for matrices


Xuesha Wu

 
ABSTRACT:     In this paper, we present two inequalities of matrix norms. The first one is a generalization of the inequality shown in [Math Inequal 10 (2016) 1119?1122], and the second one is a refinement of an inequality obtained by Zou [Numer Math J Chinese Univ 38 (2016) 343?349].

Download PDF

157 Downloads 1498 Views


a School of General and International Education, Chongqing College of Electronic Engineering, Chongqing 401331, China

* Corresponding author, E-mail: xuesha_wu@163.com

Received 12 May 2019, Accepted 11 Sep 2019